# SDR ASAA0892902

- Difficulty date: April 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810175
- Condition: Damaged
- Location: Cnbin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD UNDER FWD LAV CREASED AND BROKEN AT AFT O/B CORNER.  PREPARED DAMAGED AREA, APPLIED BMS 5 28 TYPE 19 POTTING COMPOUND 4 EA LAYERS EACH SIDE OF BMS 9 3 120 FIBERGLASS CLOTH BONDED IAW B737 900 SRM 53 00 50 REPAIR 6.
